Pure and Applied Mathematics Quarterly

Volume 17 (2021)

Number 2

Special Issue: In Honor of David Mumford

Guest Editors: Ching-Li Chai, Amnon Neeman

Cartan–Iwahori–Matsumoto decompositions for reductive groups

Pages: 593 – 604

DOI: https://dx.doi.org/10.4310/PAMQ.2021.v17.n2.a1

Authors

Jarod Alper (Department of Mathematics, University of Washington, Seattle, Wa., U.S.A.)

Jochen Heinloth (Fakultät für Mathematik, Universität Duisburg-Essen, Essen, Germany)

Daniel Halpern-Leistner (Department of Mathematics, Cornell University, Ithaca, New York, U.S.A.)

Abstract

We provide a short and self-contained argument for the existence of Cartan–Iwahori–Matsumoto decompositions for reductive groups.

Keywords

reductive groups, geometric invariant theory

2010 Mathematics Subject Classification

Primary 14L24, 14L35. Secondary 13A50.

The full text of this article is unavailable through your IP address: 3.239.9.151

The first-named author was partially supported by NSF grant DMS-1801976.

The second-named author was partially supported by NSF grant DMS-1762669.

The third-named author was partially supported by Sonderforschungsbereich/Transregio 45 of the DFG.

Received 1 March 2019

Accepted 7 August 2019

Published 12 May 2021